# SDR SWAA991995

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Cover
- Part number: 6512353
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB, A VERY LOUD PRESS LEAK NOISE OUT OF FWD ENTRY DOOR UPPER HINGE AREA.  READJUSTED  UPPER  DOOR HINGE COVER.
